# SDR QXEA2019112700432

- Difficulty date: November 27, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 816 hours, 531 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Binding
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, DURING CONTROL CHECK WHEN PERFORMING AFT ELEVATOR CHECK THERE IS A BINDING VIBRATION UNTIL BACK TO NEUTRAL. CHECKED MULTIPLE TIMES. THE VIBRATION WAS CONSISTENT. BOTH CA AND FO SIDES HAD SAME ISSUE. AIRCRAFT REMOVED FROM SERVICE. INTERROGATED CMC FOUND NO FAULTS PERFORMED GVI OF COLUM MECH. FOUND NO OBVIOUS DEFECTS.C/W FOM CHECK OF BOTH CONTROL COLUMNS. CND BINDING OR VIBRATION IN BOTH CONTROL COLUMNS. OPENED FWD EBAY C/W GVI OF AREA FOR FOD AND MECHANICAL HARDWARE INSTALLATIONS. CLEANED CONTROL COLUMN POSITION SENSORS IAW E175 AMM 12-22-02-100-801-A. R&I BOTH CONTROL COLUMN LININGS IAW E175 AMM 25-12-11-000/400-801-A TO INSPECT FOR DAMAGE & FOD. NOTHING FOUND. PULLED ELEVATOR DISCONNECT T HANDLE. C/W FOM OF BOTH CONTROL COLUMNS. BOTH CONTROL COLUMNS HAD GOOD FOM INDIVIDUALLY. NO VIBRATIONS FELT IN COLUMNS OR POSITION SENSORS. COULD NOT DETECT VIBRATIONS TO EITHER CONTROL COLUMN. VERIFIED BOTH CONTROL COLUMN DAMPENERS ARE FULLY SERVICED IAW AMM TASK 27-31-03-710-801-A. OPS TEST GOOD. CONTROL COLUMN DISCONNECT DEVICE RECONNECTED IAW AMM TASK 27-31-06-840-801-A. ALL 4 CONTROL COLUMN POSITION SENSORS WERE CLEANED IAW AMM 12-22-02-100-801-A. RETURNED TO SERVICE.
